MAUDE Adverse Event Report: COOPERSURGICAL, INC. 120MM INSUFF NEEDLE

COOPERSURGICAL, INC. 120MM INSUFF NEEDLE
Model Number 900-200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Ref e-complaint-(b)(4) medwatch5093562.
 
Event or Problem Description
Per medwatch 5093562 report stated "pneoumo-matic insufflation needle slow to obtain/maintain pneumoperitoneum.Leaking near the white plastic at the top of the device".Ref e-complaint-(b)(4).
 
Event or Problem Description
Report stated: "pneoumo-matic insufflation needle slow to obtain/maintain pneumoperitoneum.Leaking near the white plastic at the top of the device".1216677-2020-00092-1 900-200 120mm insuff needle (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation, no sample returned, review dhr.Distribution history: the complaint product was purchased from geotec on (b)(6) 19.Manufacturing record review: dhr-900-200 - 265897 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-19-09-11-032 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record : service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt: the complaint product was not returned to coopersurgical.Visual evaluation: evaluation of the complaint unit could not be completed at the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appending to this investigation.Functional evaluation: evaluation of the complaint unit could not be completed at the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appending to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Corrective actions: corrective action is not applicable at this time due to the absence of the affected sample for investigative analysis.No further training required at this time; complaint will be monitored for trending.Was the complaint confirmed? no.

Brand Name
120MM INSUFF NEEDLE
Common Device Name
120MM INSUFF NEEDLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9967242
Report Number1216677-2020-00092
Device Sequence Number11687410
Product Code FHO
UDI-Device Identifier00888937003666
UDI-Public888937003666
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model Number900-200
Device Catalogue Number900-200
Device Lot Number265897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown